- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 371792, 12 pages
Dynamics of a Delay-Varying Computer Virus Propagation Model
1College of Computer, Jiangsu Normal University, Xuzhou 221116, China
2College of Bioengineering, Chongqing University, Chongqing 400044, China
Received 4 June 2012; Accepted 19 July 2012
Academic Editor: Xiaofan Yang
Copyright © 2012 Jianguo Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [8 citations]
The following is the list of published articles that have cited the current article.
- Chenquan Gan, Xiaofan Yang, Wanping Liu, and Qingyi Zhu, “A propagation model of computer virus with nonlinear vaccination probability,” Communications in Nonlinear Science and Numerical Simulation, 2013.
- Xiaofan Yang, Xulong Zhang, Lu-Xing Yang, and Qingyi Zhu, “A mixing propagation model of computer viruses and countermeasures,” Nonlinear Dynamics, vol. 73, no. 3, pp. 1433–1441, 2013.
- Jianguo Ren, Yonghong Xu, and Chunming Zhang, “Optimal Control of a Delay-Varying Computer Virus Propagation Model,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–7, 2013.
- Fangwei Wang, Yunkai Zhang, Changguang Wang, and Jianfeng Ma, “Stability analysis of an e-SEIAR model with point-to-group worm propagation,” Communications in Nonlinear Science and Numerical Simulation, 2014.
- Neha Keshri, and Bimal Kumar Mishra, “Two time-delay dynamic model on the transmission of malicious signals in wireless sensor network,” Chaos, Solitons & Fractals, vol. 68, pp. 151–158, 2014.
- Chenquan Gan, Xiaofan Yang, and Qingyi Zhu, “Global Stability of a Computer Virus Propagation Model with Two Kinds of Generic Nonlinear Probabilities,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014.
- Moien Ahmad Ansari, Deepak Arora, and Sana Parveen Ansari, “Chaos control and synchronization of fractional order delay-varying computer virus propagation model,” Mathematical Methods in the Applied Sciences, 2015.
- Xi Xiao, Peng Fu, Qing Li, Guangwu Hu, and Shutao Xia, “Design and analysis of SEIQR worm propagation model in mobile internet,” Communications in Nonlinear Science and Numerical Simulation, 2016.